# SDR ASAA024165

- Difficulty date: October 22, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022607
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS ARE INOPERATIVE NEAR AFT LAVATORY AREA.  RECONNECTED TRACK LIGHTS.  TRACK LIGHTS THEN OPERATED NORMALLY.
